Geometry of Poisson structures.
Georgian mathematical journal, Tome 2 (1995) no. 4, pp. 347-359 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: KAKS bracket, Poisson structures, Schouten bracket, Kostant-Arnold-Kirillov-Souriau structure
@article{GMJ_1995__2_4_47461,
     author = {Giunashvili, Z.},
     title = {Geometry of {Poisson} structures.},
     journal = {Georgian mathematical journal},
     pages = {347--359},
     year = {1995},
     volume = {2},
     number = {4},
     zbl = {0842.58026},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47461/}
}
TY  - JOUR
AU  - Giunashvili, Z.
TI  - Geometry of Poisson structures.
JO  - Georgian mathematical journal
PY  - 1995
SP  - 347
EP  - 359
VL  - 2
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47461/
LA  - en
ID  - GMJ_1995__2_4_47461
ER  - 
%0 Journal Article
%A Giunashvili, Z.
%T Geometry of Poisson structures.
%J Georgian mathematical journal
%D 1995
%P 347-359
%V 2
%N 4
%U http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47461/
%G en
%F GMJ_1995__2_4_47461
Giunashvili, Z. Geometry of Poisson structures.. Georgian mathematical journal, Tome 2 (1995) no. 4, pp. 347-359. http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47461/